Multivitamins and Allergies??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 4/24/2005 1:11 PM (GMT -6)   
For years now I've heard of people with food intolerances. Then I've heard people saying that when they take multiple vitamins that they must be allergic to them as they caused their stomachs to be badly upset.  My husband has mentioned this very same thing to me.  I aways wondered about this as I'd never heard anything regarding this being documented before-I've even done some searches on this-still never heard anything, but I supposed it could be some ingredient added to the vitamins? confused
 
Then today I saw an article about taking multivitamins along with allergies and asthma as a child! yeah
 
So I figured I'd point it out...and I was wondering, have any of you have noticed any problems with taking vitamins (especially as children) and having allergies??
 
Teri tongue
 
http://www.aafp.org/afp/20050401/tips/14.html
"Because he is he and I am I."......E. V. Lucas
 
Please allow HealingWell to continue helping others by donating:


Shelley J
Regular Member


Date Joined Apr 2005
Total Posts : 57
   Posted 4/25/2005 8:54 AM (GMT -6)   
Hey Teri,

I can relate to this one! Yes, I have major food alllergies / intolerances and have a hard time with any multivitamin that has coloring or certain ingredients. My suggestion would be that if you have a certain allergy to something make sure that you check your vitamins, shampoo, soap, etc. for any form of that that ingredient. I have gluten, lactose, artificial color, additives, etc. allergies and have to make sure that all of my vitamins are color free, dye free...shampoo doesn't have coloring or wheat germ...same with anything and everything that goes on my body or in it.

For those with allergies that aren't so severe....make sure you take your vitamins after eating something! They are hard on an empty stomach...I always take mine at night, then I know I have something in my stomach.

Shelley

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 4/25/2005 11:41 AM (GMT -6)   
Thanks, Shelley and Welcome to the Allergy & Asthma forum! tongue
 
I've often mentioned to my husband that I wondered about the dyes in the vitamins, especially the multivitamins which he seems to react to...
 
Thanks for your input and join in here anytime!
 
Hugs, Teri
"Because he is he and I am I."......E. V. Lucas
 
Please allow HealingWell to continue helping others by donating:


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 7/14/2005 10:23 PM (GMT -6)   
 
  tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 3:40 PM (GMT -6)
There are a total of 2,697,247 posts in 297,725 threads.
View Active Threads


Who's Online
This forum has 152343 registered members. Please welcome our newest member, Jen4Jesus.
324 Guest(s), 10 Registered Member(s) are currently online.  Details
Chask, Kirky98, AzerilA, lucynethel (OR Just Mike), Gemlin, Kate08, Bobby88, Sporty821, Traveler, paulmerc


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer